# SDR ABXA9701992

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 595606525
- Condition: Corroded
- Location: Bs 699
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT SLANT PANEL AT STA 699 AND RBL 22 TO 44 CORRODED.  REMOVED AND REPLACED SLANT PANEL IAW DACO DWG 5956065 AND DC9 SRM 51-30-2.
